PROGRAMME FOR PRESENTATIONS, EVA London, HYBRID MODE, 7–11 July 2025 5-Day Conference with 20 minutes per short and 30 min long Some Demos into Breaks

Monday, 7th July 2024

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes
	Greet from 9.30am			In person SYMPOSIUM	Chairs: Tula Giannini & Jonathan Bowen	Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees
INTRO	10.00am	10.15am	INTRO	Graham Diprose Jonathan Bowen Tula Giannini	CONFERENCE INTRO & SYMPOSIUM Then and Now: From Digital Art to GenAl Chair: Jonathan Bowen	IN PERSON
S1	10.15am	10.45am	SYM 01	Melanie Lenz	The Future Revisited: Art, Creativity and Technology	IN PERSON
S2	10.45am	11.15am	SYM 02	Valentina Ravaglia	A Guided Tour of Digital Art's Origin Stories: Tate Modern's <i>Electric Dreams</i> exhibition	IN PERSON
	11.15am	11.45am		30 Minute BREAK Tea and Coffee	Then and Now: From Digital Art to GenAl Chair: Tula Giannini	
S3	11.45am	12.15pm	SYM 03	Jeremy Gardiner	Heuristic Journeys: A painter's odyssey in the 1980s	IN PERSON
S4	12.15pm	13.00pm	SYM 04	Symposium Panel c/o Tula Giannini	PANEL session	IN PERSON
BREAK	13.00pm	14.00pm		60 Minute LUNCH BREAK		
C	omputer Ar	ts				
P1/2	14.00pm	14.30pm	Full Paper 9435	Carl Hayden Smith and Lukas Hoeller	Hyperhuman Techniques Technologies Database	IN PERSON
Р3	14.30pm	15.00pm	Full Paper 0484	Jonathan Bowen, Tula Giannini, Sarah Selby	From Imagination to Hallucination: Yoko Ono and the Age of Al	IN PERSON
P4	15.00pm	15.30pm	Full Paper 2008	Ian Willcock	Re)shaping the Art School. Transforming the Academy	IN PERSON
BREAK	15.30pm	15.50pm	Demo	20 Minute BREAK	Chair:	
Р5	15.50pm	16.20pm	Full Paper 1507	Sean Clark	"A Colloquay of Drawing Robots" as an Interactive Art System	IN PERSON
P6	16.20pm	16.40pm	Short 4398	Alexandra Orlova	Body with Organs. Defining the Virtual Corpus	IN PERSON
P7	16.40pm	17.00pm	Short 0211	Joanne Mills	Ownership, Creation, and Curation in Minecraft	IN PERSON
P8	17.00pm	17.20pm	Long 4176	Ann Borda and Jonathan Bowen	Views on Enhancing Engagement in Digital Culture via Global Digital Citizenship	IN PERSON
BREAK	17.20pm	18.00pm	Demo	60 Minute BREAK	CAS EVENING Sean Clark	
Р9	18.00pm	20.30pm	Short 9510	Sean Clark	The Computer Arts Society: Radical Past. Radical Futures?	IN PERSON
			Short 8241	Sean Carroll	Listen Scoundrels: A Case Study in Al-Augmented Archival Curation	
			Pres Only	Maureen & Cory	CAS/ EVA Mentoring	IN PERSON

Tuesday, 8th July 2024

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes
	Greet from 9.30am				China Session	Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees
	10.00am	10.10am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	China Session 1. Al Welcome & Chai	
P10	10.10am	10.40am	Full Paper 8942	Huan Fan and Jonathan Bowen	New Circumstances for Al Art in Southwest China	HYBRID China
P11	10.40am	11.10am	Full Paper 7153	Yishuai Zhang	Progressive Speech-Driven VR: Merging Technical:Demo into the Break	ONLINE
P12	11.10am	11.40am	Full Paper 0061	Angela Ferraiolo	Form Driven AI in Generative Art: A Study of Co-Evolving Morphologies	IN PERSON
BREAK	11.40am	12.00 noon		20 Minute BREAK Tea and Coffee	Chair:	
P13	12.00pm	12.30pm	Short Paper + Demo 30 min 3767	Malte Kosian	Paint like a baby (algorithmic art) plus demo	IN PERSON
Keynote 1	12.30pm	13.10pm	KEYNOTE	ТВА		
BREAK	13.10pm	14.00pm		50 Minute LUNCH BREAK	China Session 2. Al an Chair:	nd Culture
P14	14.00pm	14.30pm	Full Paper 7407	Susan Hazan	Promise or Peril: The Dual Edges of AI in Cultural Heritage	ONLINE Jerusalem
P15	14.30pm	15.00pm	Full Paper 1757	Giuliano Gaia, Stefania Boiano, Ann Borda	Uncanny Guide? The Impact of AI on the Museum Experience	IN PERSON
P16	15.30pm	16.00pm	Full Paper 7720	Brian Pytlik Zillig	Beyond Text: Algorithmic 3D Visualizations	IN PERSON
	16.00pm	16.20pm		20 Minute BREAK	Computer Art and Ir	nmersive
P17	16.20pm	16.40pm	Short Paper 7053	Daniela de Paulis	A Sign in Space as Optical SETI: Laser Transmission of a Simulated Extraterrestrial Message	HYBRID USA
P18	16.40pm	17.00pm	Short Paper 5326	Shumeng Dai, Kate Hennessy	Supplying GenAI to the Conservation of Chinese Paintings	ONLINE Canada - SImon Fraser Uni
P19	17.00pm	17.20pm	Short Paper	John Desnoyers- Stewart and Brad	Kingdom of Illumination VR: Shining a Light inc demo	ONLINE CANADA
BREAK	17.20pm	18.00pm	. up of	40 Minute BREAK	China Sessior	2
P20	18.00pm	20.30pm	Paper 8644 SOCIAL EVENT 2	EVA International "Chinese Social Evening" Hosted by Prof. Yi Ji & Sean Clark of Guangdong University of Technology	Chair Event: Sean Clark & Yi Ji	HYBRID SESSION

Wednesday, 9th July 2025

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes
	Greet from					Coffee for 'In person' Attendees. Zoom from
	9.30am					9.45am for Online Attendees
	10.000am	10.10am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	Digital Cultural He	eritage
P21	10.10am	10.30am	Short Paper 5034	Anastasia Tyurina.	Cultural Continuity: 3D Gaussian - Splatting	ONLINE Queensland OZ Check timing
P22	10.30am	10.50am	Short Paper 5019	U U	Tracing Connections with the Past: An Interactive	ONLINE Taiwan
P23	10.50am	11.20am	Full Paper 7563	Anna Shvets.	Views on Enhancing Engagement in Digital Culture	IN PERSON
BREAK	11.20am	11.30am		10 Minute BREAK Tea and Coffee	Digital Cultural Hu Chair:	eritage
P24	11.30am	11.5	Shortl Paper 9596	Catherine Coleborne, Penny Edmonds,	Digital Mapping Tools for Australian History and Cultural Heritage	IN PERSON
P25	11.50pm	12.10pm	Short 0080	Nadezhda Povroznik	The Evolution of Museum Web Interfaces:	IN PERSON
P26	12.10pm	12.40pm	Full Paper 2991	Lindsay MacDonald, Leonie Seliger,	Using a Drone to Photograph the a Medieval Stained Glass	UK but ONLINE ??
Keynote 2	12.40pm	13.20pm	KEYNOTE	ТВА		
BREAK	13.20pm	14.00pm		40 Minute LUNCH BREAK	Design & Storyto Chair:	elling
P27	14.00pm	14.30pm	Full Paper 4118	Cristina Portugal, Márcio Guimarães,	Design, Visual Culture, and Inclusive Narrative	Says IN PERSON
P28	14.30pm	15.00pm	Full Paper 9736	James Winchester, Jonathan Weinel	Enhancing informative storytelling: Virtual environments with Unreal Engine 5 engine	IN PERSON
P29	15.00pm	15.30pm	Full Paper 9081	Caitriona McAllister.	From Page to Pixel (Narrative)	IN PERSON
BREAK	15.30pm	15.50pm		10 Minute BREAK	Design & Storytelling Chair:	
P30	15.40pm	16.10pm	Full Paper	Nat Hardy	Ebony Enemy Within: Black Reconstruction and	ONLINE Florida
P31	16.10pm	16.40pm	Full Paper 5904	Qihang Liang, Megan Smith	Playing with Sustainability: Nexus Thinking	British Columbia CANADA - needs pm
P32	16.40pm	17.10pm	Full Paper 3741	Paul Hertz	PixelAudio: A hybrid solution for intermedia composition incl demo	ONLINE USA
1 52						
BREAK	17.10pm	18.00pm	Demo	50 Minute BREAK		

Thursday, 10th July 2024

Talk No.	Start Time	End Time	E/Chair	Author(s)	Торіс	Notes
	Greet from 9.30am					Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees
	10.00am	10.10am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	Imersive Envioror Chair:	iments
P33	10.10am	10.30am	Short Paper 4728	Leslie Deere.	Digital Traces: Investigating Movement,	IN PERSON
P34	10.30am	10.50am	Short Paper 0127	Karoline Winzer & Jennifer Muller	Making Meaning and Creating Tangible Behaviour Shifts	IN PERSON
P35	10.50am	11.10am	Short Paper 9325	Dominik Lengyel and Catherine Toulouse.	Simulation, Illusion, Deception	IN PERSON
BREAK	11.10am	11.30am		20 Minute BREAK Tea and Coffee	Sustainabilit Chair:	У
P36	11.30am	12.00 noon	Full Paper	Terry Trickett	Lighting small fires of hope in the darkness that	IN PERSON
P37	12.00pm	12.30pm	Full Paper	Check?	From Palette to Post (Sustainability)	IN PERSON
Keynote 3	12.30pm	13.10pm	KEYNOTE	ТВА		
BREAK	13.10pm	14.00pm		50 Minute LUNCH BREAK	FULL CONFERENCE. RESEARCH WORKSHOP Chair: Sarah Selby	
P38	14.00pm	14.20pm	RW PAPER 01	Ellie Walsh-O'Neill	Dream Booth: AI and the Art of Dream Interpretation	IN PERSON UAL CCI
P39	14.20pm	14.40pm	RW PAPER 02	Kimberly Marin	Michelle Lin Star: 2D hand-drawn brush strokes in 3D Animation	IN PERSON Uni of Greenwich
P40	14.40pm	15.00pm	RW PAPER 03	Aryan Raj Adhikari	Beyond Photorealism: The Power of Stylized Shading in Games	IN PERSON Uni of Herts
P41	15.00pm	15.20pm	RW PAPER 04	Shuaili Du	Auditory Recoding: Reconstructing Noise/Music Ontology via Aesthetic Installation	IN PERSON Goldsmiths
BREAK	15.20pm	15.40pm		20 min Break	FULL CONFERENCE. RESEARCH WORKSHOP Chair: Graham Diprose	
P42	15.40pm	16.00pm	RW PAPER 05	Christa Majoras	Shape Of Play: An Audiovisual Playspace	IN PERSON (SVA)
P43	16.00pm	16.30pm	Full Paper 7819	Rochele Gloor	One Body, Four Minds: Virtual multi-person	IN PERSON (SVA)
P44	16.30pm	16.50pm	RW PAPER 08	Chatrin Samanchuen& Rithvik Poddutur	AI Integrated Workflows in the Digital Landscape	ONLINE SVA NYC
P45	16.50pm	17.20pm	Full Paper plus Demo	Raoul Bubber.	Seven-Point Perspective	ONLINE SVA NYC
BREAK	17.20pm	18.00pm		40 min Break	Set Up Pop Up Workshops	
	18.00pm	18.30pm		Keynote Opal Turner	Nurodiversity & She Says ates Thursday & Friday	Peter Cannings Prize

PARALLEL SESSION

11-20-12.00 PARALLEL WORKSHOP ONLINE PIXEL AUDIO SMALLER ROOM PAUL HERTZ

Friday, 11th July 2025

Talk No.	Start Time	End Time	E/Chair	Organizers	Торіс	Notes	
	10.00am	10.10am	INTRO	WORKSHOPS AND NETWORKING DAY	VR & Gaming Chair:	Coffee for 'In person' Attendees from 9.30am	
P46	10.10am	10.40am	Full Paper 3912	Jonathan Weinel	Physics Playground: Presenting 3D lecture content using Unreal Engine	IN PERSON	
P47	10.40am	11.10am	Full Paper 2968	Daniel Mirante and Carl Hayden Smith	Cyberdelics and Archeofuturism: Designing Immersive	IN PERSON	
	11.10am	11.30am		Short Break	Sustainability Chair:		
P48	11.30am	11.50am	RW PAPER 06	Beatrice A. Taylor Searle	Cybernetics and Art Distribution	IN PERSON London South Bank Uni	
P49	11.50am	12.10am	RW PAPER 07	Qingfeng Huang	Silence Pulse: The Hidden Voice of the Plant	IN PERSON UAL CCI	
P50	12.10pm	12.20pm	Deleagte Feedvback	All EVA Co-chairs	Quick 10 Minute panel to feedback ideas from delegates	IN PERSON	
Keynote 4	12.20pm	13.00pm	KEYNOTE	ТВА	ТВА	IN PERSON	
BREAK	13.00pm	14.00pm		60 Minute LUNCH BREAK	FULL CONFERENCE. RESEARCH WORKSHOP Chair:Graham Diprose		
P51	14.00pm	14.20pm	RW PAPER 09	Nalini Singh	Distorted Reflections: Fluid Identities in the Digital Mirror	IN PERSON Goldsmiths	
P52	14.20pm	14.40pm	RW PAPER 10	Mafalda Sofia Coelho de Sousa Calado Jaque	Virtual Waves: Recreating	IN PERSON Uni of Herts	
P53	14.40pm	15.00pm	RW PAPER 11	Lia Bergman	Ethics Without a Body	IN PERSON Goldsmiths	
P54	15.00pm	15.20pm	RW PAPER 12	Allen, T.J, Viktoriia Bastrakova, Prashap Limbu,	Remembering the Holocaust Through Experimental Animation Practice	IN PERSON Uni of Greenwich	
BREAK	15.20pm	15.40pm		20 min Break	FULL CONFERENCE. RESEARCH WORKSHOP Chair: Sarah Selby		
P55	15.40pm	16.00pm	RW PAPER 13	Lamita Farah	Shifting Personas: Exploring Al Embodiment and Emotional Manipulation	IN PERSON UAL CCI	
P56	16.0pm	16.20pm	RW PAPER 14	Mikhail Fierer, Yuan Peng, Hao Wang, Hui Wang, Jingkai Bian	Tortoise Stack: A Cybernetics and Political Theory Inspired Agent Simulation	IN PERSON Goldsmiths	
P57	16.20pm	16.40pm	RW PAPER 15	Zhuzhu Xie	Six Leg Solution: Dystopian World- Building, Insect Consumption, and the Politics of Desire in Post-Capitalism	IN PERSON Goldsmiths	
	16.40pm	17.00pm	FINAL CONFERENCE SUMMING UP				
			FINAL NETWORKING AND FAREWELLS UNTIL July 2026				

PARALLEL SESSIONS

11-30am-12.20pm PARALLEL WORKSHOP ONLINE ransforming Mindsets: Role-Play and...

14-00pm-15.00pm PARALLEL WORKSHOP ONLINE Game Audio with Unreal Engine and Metasound